# SDR REXA2013033100475

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 11,573 hours, 7,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LEFT FS 280 BEAM, BULKHEAD WEB FOUND TO BE CORRODED.  REPAIRED LEFT FS 280 BULKHEAD IAW EO R53324.
